# SDR SWAA052246

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,677 hours, 62,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BELTFRAME CORRODED AT BS 847, BETWEEN STR 27L TO STR 27R.  REPAIRED BELTFRAME PER SRM.
